The large sieve with square norm moduli in [i]
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 93-115.

Nous montrons une inégalité de grand cible pour les normes dans [i].

We prove a large sieve inequality for square norm moduli in [i].

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1018
Classification : 11L03,  11R04
Mots clés : Large Sieve, Gaussian integers
@article{JTNB_2018__30_1_93_0,
     author = {Stephan Baier},
     title = {The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {93--115},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1018},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1018/}
}
TY  - JOUR
AU  - Stephan Baier
TI  - The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 93
EP  - 115
VL  - 30
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1018/
UR  - https://doi.org/10.5802/jtnb.1018
DO  - 10.5802/jtnb.1018
LA  - en
ID  - JTNB_2018__30_1_93_0
ER  - 
Stephan Baier. The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 93-115. doi : 10.5802/jtnb.1018. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1018/

[1] Stephan Baier On the large sieve with sparse sets of moduli, J. Ramanujan Math. Soc., Volume 21 (2006) no. 3, pp. 279-295

[2] Stephan Baier; Liangyi Zhao An improvement for the large sieve for square moduli, J. Number Theory, Volume 128 (2008) no. 1, pp. 154-174 | Article

[3] Enrico Bombieri; Henryk Iwaniec On the order of ζ(1/2+it), Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 13 (1986), pp. 449-472

[4] Martin N. Huxley The large sieve inequality for algebraic number fields, Mathematika, Lond., Volume 15 (1968), pp. 178-187 | Article

[5] Waldemar Schlackow A sieve problem over the Gaussian integers (2010) (Ph. D. Thesis)

[6] Liangyi Zhao Large sieve inequality for characters to square moduli, Acta Arith, Volume 112 (2004), pp. 297-308 | Article

Cité par Sources :